Alert archive / New Jersey / Special Marine Warnings in 2001
Special Marine Warning 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Oct 16, 2001, 7:14 PM EDT. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2001, 7:14 PM EDT (23:14 UTC)
- Expired
- Oct 16, 2001, 8:45 PM EDT
- In force
- 91 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Oct 16, 3:15 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Oct 16, 3:15 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT TUE OCT 16 2001
12Z PROGS SIMILAR TO PREVIOUS RUNS. BEST CHC FOR SHWRS THIS EVE
SHOULD BE IN THE NW...AND WL KEEP PSBL TSTMS THERE. THEN WRAPAROUND
CLDS IN ALL BUT THE S WED...WITH CHC POPS IN THE NW.
COULD SEE A BRF PD OF GUSTY WNDS WITH FROPA THIS EVE...AND THEN A
LONGER PD OF WNDYS DURG THE DAY WED.
GUIDANCE TEMPS SEEM RSNBL.
ZONES SHOULD FLY BY 345 PM.
.PHI...SML CRAFT ADVY CST AND DE BAY.
MINOR TIDAL FLOODING CST NR THE TIME OF HIGH TIDE THIS EVE.
KRAUSIn the hours before
Special weather statement, Oct 16, 3:00 PM EDT, 4 hours 14 minutes before
DEZ002>004-NJZ012>014-020>026-170200- SPECIAL WEATHER STATEMENT - MINOR TIDAL FLOODING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EDT TUE OCT 16 2001 ...MINOR TIDAL FLOODING IS EXPECTED THIS EVENING... AN EAST TO SOUTHEAST WIND DEVELOPED ALONG THE COASTS OF NEW JERSEY AND DELAWARE TODAY. THE ONSHORE FLOW...ALONG WITH THE HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE NEW MOON...WILL RESULT IN SOME MINOR FLOODING AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE OCEANFRONT OCCURS AROUND 7:30 TO 8:30 PM. THOSE LOCATIONS THAT ARE GENERALLY MOST SUSCEPTIBLE TO TIDAL FLOODING WILL BE AFFECTED THIS EVENING. THEY INCLUDE...BUT ARE NOT LIMITED TO...WEST ATLANTIC CITY AND NORTH WILDWOOD IN NEW JERSEY AND FENWICK ISLAND IN DELAWARE. A STRONG COLD FRONT IS EXPECTED TO REACH THE COAST AROUND 8:00 OR 9:00 PM. THE WIND WILL BECOME WESTERLY...BRINGING AN END TO THE POTENTIAL FOR TIDAL FLOODING LATE THIS EVENING. TUNE TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION. YOU CAN ACCESS THE NATIONAL WEATHER SERVICE ON THE INTERNET AT THE FOLLOWING ADDRESS...WWW.NWS.NOAA.GOV/ER/PHI (ALL IN LOWER CASE). IOVINO
Special weather statement, Oct 16, 5:05 PM EDT, 2 hours 9 minutes before
PAZ054-055-060>062-067-162300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 505 PM EDT TUE OCT 16 2001 ...LINE OF SHOWERS HEADING INTO EASTERN PENNSYLVANIA... A LINE OF SHOWERS WITH WIND GUSTS OF BETWEEN 35 AND 45 MPH IS EXPECTED TO REACH WESTERN BERKS COUNTY AROUND 515 PM AND WESTERN CARBON COUNTY AROUND 530 PM. THE STRONGEST WINDS WILL OCCUR OVER THE HIGHER TERRAIN. WIND GUSTS TO 49 MPH OCCURRED IN WILLIAMSPORT AND 40 MPH IN HARRISBURG OCCURRED DURING THE PAST HOUR. IF THIS LINE MAINTAINS ITSELF...GUSTY WINDS COULD MOVE THROUGH THE REST OF THE SOUTHERN POCONOS...THE LEHIGH VALLEY AND CHESTER COUNTY PENNSYLVANIA BETWEEN 530 PM AND 630 PM. BE WARY FOR A SUDDEN INCREASE IN WIND SPEEDS...ESPECIALLY ON OVERPASSES AND BRIDGES. SECURE TRASH CANS AND HALLOWEEN DECORATIONS. TFG
Nearby
Special Marine Warnings in New Jersey, 2001Every special marine warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.